# SDR 97FDEA00505

- Difficulty date: August 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602FE
- Make and model: Doug MD-11F
- Aircraft serial: 48402
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube Assy
- Part number: 2249409501
- Condition: Cracked
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

97-0147 CDG - 30 MINUTES INTO FLT, NR 3 HYD RAPIDLY LEAKED ALL FLUID.  FOUND HYD LEAK FROM NR 3 ENG CASE DRAIN RETURN LINE CRACKED ON LEFT ENGINE DRIVEN PUMP.  CHECKED BOTH CASE DRAIN FILTERS AND FOUND BOTH CONTAMINATED, R/R FILTERS.  ALSO, R/R NR 3 RT EDP, AND CAPPED OFF CRACKED LINE TO LEFT EDP LEFT PUMP IS ON A/C LINE IS IN STOCK MEM.
